Matsuki's double coset decomposition via gradient maps - Archive ouverte HAL Access content directly
Journal Articles Journal of Lie Theory Year : 2008

Matsuki's double coset decomposition via gradient maps

Abstract

Let G be a real-reductive Lie group and let G1 and G2 be two subgroups given by involutions. We show how the technique of gradient maps can be used in order to obtain a new proof of Matsuki's parametrization of the closed double cosets G1∖G/G2 by Cartan subsets. We also describe the elements sitting in non-closed double cosets.
Fichier principal
Vignette du fichier
Miebach_Matsuki'sDoubleCosetDecomposition.pdf (382.79 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03600204 , version 1 (07-03-2022)

Identifiers

  • HAL Id : hal-03600204 , version 1

Cite

Christian Miebach. Matsuki's double coset decomposition via gradient maps. Journal of Lie Theory, 2008, 18 (3), pp.555-580. ⟨hal-03600204⟩
9 View
24 Download

Share

Gmail Facebook X LinkedIn More